EconPapers    
Economics at your fingertips  
 

Are residual economic relationships normally distributed? Testing an assumption of neoclassical economics

Thomas Bundt () and Robert Murphy ()

The Review of Austrian Economics, 2008, vol. 21, issue 4, 329-340

Keywords: Stable Paretian hypothesis; Chaos theory; Time series forecasting; B53; C01; C46; C82; G1 (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s11138-008-0045-5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:revaec:v:21:y:2008:i:4:p:329-340

Ordering information: This journal article can be ordered from
http://www.springer. ... ce/journal/11138/PS2

DOI: 10.1007/s11138-008-0045-5

Access Statistics for this article

The Review of Austrian Economics is currently edited by Peter Boettke and Christopher Coyne

More articles in The Review of Austrian Economics from Springer, Society for the Development of Austrian Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-04-23
Handle: RePEc:kap:revaec:v:21:y:2008:i:4:p:329-340